# SDR USAA980276

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N231US
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21976
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Former
- Part number: 694490310
- Condition: Cracked
- Location: Ws 219
- Part time: 48,746 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING CX-5 CHECK VISUAL INSPECTION, FOUND A 10 INCH CRACK IN ANGLE FORMER RT WING L/E AT W STATION 219.  INSTALLED MODIFIED PART.  (M)
